Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 476, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2011, 6:35 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 6:35 PM CDT (23:35 UTC)
- Expired
- Aug 6, 2011, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:54 PM CDT | HAIL 0.75 | 3 N Catoosa, OK | NEAR PORT OF CATOOSA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -473 J/kg
- Mixed-layer LCL
- 2200 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
061 WUUS54 KTSA 062335 SVRTSA OKC131-143-145-070015- /O.NEW.KTSA.SV.W.0476.110806T2335Z-110807T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT SAT AUG 6 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA EASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 715 PM CDT * AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAR EAST TULSA AND NORTH BROKEN ARROW...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... DAMAGING WIND GUSTS TO 65 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EAST TULSA...BROKEN ARROW...CATOOSA...ONETA AND VERDIGRIS. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 230 AND 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. && LAT...LON 3626 9556 3602 9555 3602 9586 3626 9586 TIME...MOT...LOC 2335Z 270DEG 12KT 3611 9578 $$
2 follow-up statements
289 WWUS54 KTSA 062346 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 646 PM CDT SAT AUG 6 2011 OKC131-143-145-070015- /O.CON.KTSA.SV.W.0476.000000T0000Z-110807T0015Z/ ROGERS OK-TULSA OK-WAGONER OK- 646 PM CDT SAT AUG 6 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHWESTERN WAGONER...EASTERN TULSA AND SOUTHWESTERN ROGERS COUNTIES... AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN ARROW...MOVING EAST AT 5 MPH. STORM HAZARDS INCLUDE... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EAST TULSA...BROKEN ARROW...CATOOSA...ONETA...TIAWAH AND VERDIGRIS. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 230 AND 244. THIS STORM HAS PRODUCED SEVERAL DAMAGING MICROBURSTS... TREES AND POWERPOLES HAVE BEEN DOWNED IN CENTRAL AND EAST TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF NATURES MOST SIGNIFICANT KILLERS. REMAIN INDOORS AND AWAY FROM WINDOWS. DO NOT USE ELECTRICAL EQUIPMENT OR TAKE A BATH OR SHOWER DURING A STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3626 9556 3602 9555 3602 9586 3626 9586 TIME...MOT...LOC 2345Z 270DEG 5KT 3609 9578 $$
875
WWUS54 KTSA 062359
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT SAT AUG 6 2011
OKC143-070009-
/O.CAN.KTSA.SV.W.0476.000000T0000Z-110807T0015Z/
TULSA OK-
659 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TULSA COUNTY IS
CANCELLED...
LAT...LON 3602 9576 3616 9576 3616 9581 3626 9582
3626 9556 3602 9555
TIME...MOT...LOC 2359Z 270DEG 5KT 3624 9573 3613 9572
3603 9556
$$
OKC131-145-070015-
/O.CON.KTSA.SV.W.0476.000000T0000Z-110807T0015Z/
ROGERS OK-WAGONER OK-
659 PM CDT SAT AUG 6 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN WAGONER AND SOUTHWESTERN ROGERS COUNTIES...
AT 656 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERDIGRIS TO CATOOSA TO 15 MILES SOUTHEAST OF
CATOOSA...MOVING EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 65 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TIAWAH AND
VERDIGRIS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 244.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING IS ONE OF NATURES MOST SIGNIFICANT KILLERS. REMAIN INDOORS
AND AWAY FROM WINDOWS. DO NOT USE ELECTRICAL EQUIPMENT OR TAKE A BATH
OR SHOWER DURING A STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3602 9576 3616 9576 3616 9581 3626 9582
3626 9556 3602 9555
TIME...MOT...LOC 2359Z 270DEG 5KT 3624 9573 3613 9572
3603 9556
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:53 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Aug 6, 2:53 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT AUG 6 2011
.DISCUSSION...
QUASI-STATIONARY FRONT/OUTFLOW BOUNDARY CURRENTLY SITTING JUST
INSIDE THE NORTHWEST PART OF THE FORECAST AREA. RADAR MOSAIC HAS
SHOWN SIGNS OF SOME MOSTLY ELEVATED ECHOES DEVELOPING THIS
AFTERNOON ALONG THE BOUNDARY...WITH THIS TREND EXPECTED TO
CONTINUE INTO THE EVENING. ADDITIONAL CONVECTION WILL DEVELOP
ACROSS NORTHWEST OKLAHOMA AND INTO CENTRAL KANSAS...WHICH WILL
LIKELY PUT DOWN SOME OUTFLOW BOUNDARIES THAT WILL AFFECT PORTIONS
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOWARD SUNDAY
MORNING. THIS WILL RESULT IN COOLER OVERNIGHT TEMPERATURES ACROSS
PARTS OF THE AREA TONIGHT...AND LIKELY SLIGHTLY COOLER HIGH
TEMPERATURES TOMORROW.
THE UPPER LEVEL RIDGE FINALLY BEGINS TO BREAK DOWN SOMEWHAT EARLY
THIS COMING WEEK...AND THE FRONT THAT HAS REMAINED JUST NORTH OF
THE AREA WILL BEGIN TO MOVE SOUTHWARD BY LATE TOMORROW. WINDS WILL
SHIFT TO A MORE SOUTHWESTERLY DIRECTION...AND COMBINED WITH THE
NORMAL PREFRONTAL WARM NOSE...WILL RESULT IN A GOOD PORTION OF THE
AREA REACHING TEMPERATURES ABOVE 110 DURING THE AFTERNOON. THE
GRADIENT WILL ALSO INCREASE...RESULTING IN WINDIER CONDITIONS THAN
WE HAVE SEEN LATELY. THE COMBINED VERY HOT TEMPERATURES...VERY LOW
RELATIVE HUMIDITIES /LESS THAN 20 PERCENT/...AND STRONGER
SUSTAINED WINDS WILL CONTRIBUTE TO AN EXTREME FIRE DANGER ON
MONDAY AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTHWEST OF
INTERSTATE 44. A FIRE WEATHER WATCH WILL BE ISSUED TO COVER THE
THREAT IN THIS AREA...ALTHOUGH IT SHOULD BE NOTED THAT WIND SPEEDS
MAY BE MARGINAL ESPECIALLY IN OSAGE/PAWNEE/WASHINGTON COUNTIES.
THE FEELING IS THAT THE EXTREME TEMPERATURES/RELATIVE HUMIDITIES
AND THE RECENT FIRE BEHAVIOR OFFSET THAT MARGINALITY AT THIS TIME.
COOLER...ALTHOUGH STILL ABOVE NORMAL...TEMPERATURES WILL ARRIVE ON
TUESDAY...AS THE AREA GETS INTO A SUBTLE WEST TO NORTHWEST FLOW
REGIME ALOFT. THIS WILL ALSO INCREASE MCS POTENTIAL INTO THE
MIDDLE OF THE WEEK...ESPECIALLY FOR AREAS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.
THE RIDGE WILL REBUILD INTO THE REGION TOWARD THE LATTER PART OF
THE WEEK...WHICH WILL SHUT OFF THE PRECIPITATION POTENTIAL AND
ALSO LEAD TO A RETURN TO WIDESPREAD TRIPLE DIGIT HEAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 107 83 110 / 30 20 10 10
FSM 80 108 78 110 / 10 20 10 10
MLC 82 108 81 108 / 10 20 10 10
BVO 73 105 76 111 / 40 20 20 20
FYV 74 100 73 102 / 20 20 20 10
BYV 76 99 75 101 / 20 20 30 20
MKO 76 106 77 108 / 20 20 10 10
MIO 77 103 76 107 / 30 20 30 20
F10 77 106 79 108 / 20 20 10 10
HHW 81 107 81 107 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ064.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....22Hazardous weather outlook, Aug 6, 5:33 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 533 PM CDT SAT AUG 6 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 532 PM CDT SAT AUG 6 2011 ...ISOLATED SEVERE STORMS THIS EVENING... ...EXTREME HEAT CONTINUES... ...A WILDFIRE OUTBREAK IS POSSIBLE MONDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...NOW..ENDING AROUND 11PM. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW THROUGH TONIGHT. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW THROUGH TONIGHT. DISCUSSION... A FEW THUNDERSTORMS WILL OCCUR THIS EVENING IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. BECAUSE OF THE EXTREME HEAT...ANY STORM IS LIKELY TO PRODUCT 35 TO 45 MPH WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE WITH DAMAGING MICROBURST WINDS. A VERY HIGH FIRE DANGER CONTINUES ACROSS THE REGION WITH A NUMBER OF FIRES ONGOING IN THE AREA. WHILE THE THUNDERSTORMS WILL PROVIDE BRIEF WETTING OF THE VEGETATION IN SOME AREAS...A FEW STORMS WILL HAVE LIMITED RAINFALL...SO THAT THE LIGHTNING WITH THE STORMS COULD SPARK A FIRE. IN ADDITION...THE GUSTY WINDS ASSOCIATED WITH THE STORMS WILL BRIEFLY FAN THE FLAMES OF EXISTING FIRES AND COULD DRIVE THEM IN NEW DIRECTIONS AS THE WIND SHIFTS NEAR THE STORMS. FIRE FIGHTERS SHOULD BE EXTREMELY AWARE OF ANY STORMS APPROACHING A FIRE GROUND. THE DANGEROUS HEAT WILL CONTINUE THROUGH TONIGHT WITH ONLY LOCAL RELIEF IN OR NEAR STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL ...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL ...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A WILDFIRE OUTBREAK IS POSSIBLE IN PARTS OF THE AREA ON MONDAY. THE ONGOING SERIOUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY AS WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF EASTERN OKLAHOMA. THE FRONT THAT MOVES INTO THE REGION ON TUESDAY WILL REMAIN IN THE AREA THROUGH THURSDAY PROVIDING DAILY THUNDERSTORM CHANCES. THE EXTRA CLOUD COVER AND RAIN POTENTIAL WILL TAKE THE EDGE OF THE EXTREME HEAT IN MANY AREAS. HOWEVER SOUTHEAST OKLAHOMA WILL LIKELY CONTINUE TO SEE DANGEROUS HEAT CONDITIONS NEXT WEEK AND ALL OF THE AREA WILL CONTINUE TO SEE SEASONABLY HOT CONDITIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY RESPONSE AGENCIES AND FIRE FIGHTING AGENCIES SHOULD CLOSELY FOLLOW THE FORECAST FOR THE NEXT SEVERAL DAYS AND MAKE APPROPRIATE PLANS TO HANDLE THE POTENTIAL FOR WORSENING FIRE WEATHER CONDITIONS ON MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 6, 5:41 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT SAT AUG 6 2011
OKZ059-064-062330-
CREEK OK-PAWNEE OK-
541 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND PAWNEE
AT 538 PM CDT...A COMPLEX OF STRONG THUNDERSTORM WAS LOCATED IN
PAYNE COUNTY...MOVING EAST AT 15 MPH INTO CREEK COUNTY AND EXTREME
SOUTHERN PAWNEE COUNTY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...QUAY
AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
DIME SIZE HAIL.
LAT...LON 3618 9675 3618 9641 3586 9639 3585 9662
3588 9663 3615 9663 3615 9674
TIME...MOT...LOC 2238Z 267DEG 12KT 3612 9663Special weather statement, Aug 6, 5:48 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT SAT AUG 6 2011
OKZ060-062315-
TULSA OK-
548 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL TULSA
AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
EAST ABOUT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA AND BROKEN ARROW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND DIME
SIZE HAIL.
LAT...LON 3620 9581 3606 9581 3607 9602 3616 9602
TIME...MOT...LOC 2247Z 270DEG 13KT 3612 9596Special weather statement, Aug 6, 6:00 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SAT AUG 6 2011
OKZ067-068-062330-
CHEROKEE OK-WAGONER OK-
600 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
WAGONER...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...WAGONER...
TULLAHASSEE...OKAY AND SEQUOYAH STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9513 3583 9513 3581 9535 3582 9537
3581 9539 3580 9544 3598 9547
TIME...MOT...LOC 2300Z 244DEG 12KT 3592 9536Local storm report, Aug 6, 6:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG TULSA 36.13N 95.92W
08/06/2011 TULSA OK PUBLIC
FLAG POLE SNAPPED AT LOCAL AUTO DEALERSHIP AND MOTEL SIGN
DAMAGED NEAR I-44 AND MEMORIAL.
&&
JDSSpecial weather statement, Aug 6, 6:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT SAT AUG 6 2011
OKZ061-067-070000-
ROGERS OK-WAGONER OK-
627 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS AND NORTHWESTERN WAGONER
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CATOOSA
...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CATOOSA...EAST BROKEN ARROW...VERDIGRIS AND
ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3626 9563 3598 9564 3598 9576 3611 9576
3616 9576 3617 9581 3623 9582 3626 9581
TIME...MOT...LOC 2327Z 264DEG 15KT 3615 9579Local storm report, Aug 6, 6:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST TULSA 36.13N 95.92W
08/06/2011 E60 MPH TULSA OK NWS EMPLOYEE
THUNDERSTORM WIND GUST AT NWS OFFICE 11TH AND 169
ESTIMATED 60 MILES PER HOUR.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:09 PM CDT | Fire Weather Watch | TSA | Craig, Creek, McIntosh, Mayes, Muskogee, Nowata and 9 more | 36 hr |
| Aug 6, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 20 min |
| Aug 6, 5:41 PM CDT | Special Weather Statement | TSA | Creek | 49 min |
| Aug 6, 5:48 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Aug 6, 6:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Aug 6, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 35 min |
| Aug 6, 6:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Aug 6, 6:27 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.